# SDR DHL2002743011

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Part serial: 25454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY AND EMERGENCY EXIT LIGHT OPS CHECK GOOD M/M 33-50-00.
